Classi coniugate in G l ( n , C )

C. Procesi; H. Kraft

Rendiconti del Seminario Matematico della Università di Padova (1978)

  • Volume: 59, page 209-222
  • ISSN: 0041-8994

How to cite

top

Procesi, C., and Kraft, H.. "Classi coniugate in $Gl(n, C)$." Rendiconti del Seminario Matematico della Università di Padova 59 (1978): 209-222. <http://eudml.org/doc/107680>.

@article{Procesi1978,
author = {Procesi, C., Kraft, H.},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
keywords = {Cohen-Macaulay; normality; rational singularities; closure of conjugate classes of linear group},
language = {ita},
pages = {209-222},
publisher = {Seminario Matematico of the University of Padua},
title = {Classi coniugate in $Gl(n, C)$},
url = {http://eudml.org/doc/107680},
volume = {59},
year = {1978},
}

TY - JOUR
AU - Procesi, C.
AU - Kraft, H.
TI - Classi coniugate in $Gl(n, C)$
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1978
PB - Seminario Matematico of the University of Padua
VL - 59
SP - 209
EP - 222
LA - ita
KW - Cohen-Macaulay; normality; rational singularities; closure of conjugate classes of linear group
UR - http://eudml.org/doc/107680
ER -

References

top
  1. [1] W. Borho - H. KRAFT, Über Bahnen und deren deformationen bei linearen aktionen reduktiver gruppen, Comm. Math. Helv., 54 (1979), pp. 61-104. Zbl0395.14013MR522032
  2. [2] C. Chevalley, Invariants of finite groups generated by reflections, Am. J. Math., 67 (1955), pp. 778-782, Zbl0065.26103MR72877
  3. [3] C. De Concini - C. Procesi, A characteristic free approach to invariant theory, Advances in Math., 2, no. 3 (1976), pp. 330-354. Zbl0347.20025MR422314
  4. [4] R. Elkik, Singularités des adherences d'orbites polarizables, preprint. 
  5. [5] M. Gerstenhaber, Dominance over the classical groups, Ann. of Math., (2), 74 (1961), pp. 532-569. Zbl0111.24502MR136683
  6. [6] A. Gothendieck - J. Dieudonné, EGA 0-IV, Publ. Math. I.H.E.S., 11, 20, 24, 32, Paris, 1961 -1967. 
  7. [7] W. Hesselink, Singularities in the nilpotent scheme of a classical group, T.A.M.S., 222 (1976), pp. 1-32. Zbl0332.14017MR429875
  8. [8] W. Hesselink, Closures of orbits in a Lie algebra, preprint, Groningen, 1976. 
  9. [9] G. Kempf et al., Toroidal Embeddings I, Lecture Notes in Mathematics339, Springer-Verlag, 1973. Zbl0271.14017MR335518
  10. [10] B. Kostant, Lie groups representations on polynomial rings, Amer. J. Math., 85 (1963), pp. 327-404. Zbl0124.26802MR158024
  11. [11] H. Kraft, Parametrisierung von Konjugationsklassen in sln, preprint, Bonn, 1977. 
  12. [12] H. Weyl, Classical groups, Princeton Math., s. 1 (1946). Zbl1024.20502

NotesEmbed ?

top

You must be logged in to post comments.